Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On Volterra's integro-functional equation


Author: J. D. Tamarkin
Journal: Trans. Amer. Math. Soc. 28 (1926), 426-431
MSC: Primary 45J05; Secondary 45D05
MathSciNet review: 1501355
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45J05, 45D05

Retrieve articles in all journals with MSC: 45J05, 45D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501355-6
PII: S 0002-9947(1926)1501355-6
Article copyright: © Copyright 1926 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia